Journal of the Mathematical Society of Japan

Two-point homogeneous quandles with prime cardinality

Hiroshi TAMARU

Full-text: Open access

Abstract

Quandles can be regarded as generalizations of symmetric spaces. Among symmetric spaces, two-point homogeneous Riemannian manifolds would be the most fundamental ones. In this paper, we define two-point homogeneous quandles analogously, and classify those with prime cardinality.

Article information

Source
J. Math. Soc. Japan, Volume 65, Number 4 (2013), 1117-1134.

Dates
First available in Project Euclid: 24 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1382620188

Digital Object Identifier
doi:10.2969/jmsj/06541117

Mathematical Reviews number (MathSciNet)
MR3127819

Zentralblatt MATH identifier
1295.57011

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}
Secondary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Keywords
quandles symmetric spaces two-point homogeneous Riemannian manifolds

Citation

TAMARU, Hiroshi. Two-point homogeneous quandles with prime cardinality. J. Math. Soc. Japan 65 (2013), no. 4, 1117--1134. doi:10.2969/jmsj/06541117. https://projecteuclid.org/euclid.jmsj/1382620188


Export citation

References

  • J. S. Carter, A survey of quandle ideas, In: Introductory Lectures on Knot Theory, Ser. Knots Everything, 46, World Sci. Publ., Hackensack, NJ, 2012, pp.,22–53.
  • P. Etingof, R. Guralnick and A. Soloviev, Indecomposable set-theoretical solutions to the quantum Yang-Baxter equation on a set with a prime number of elements, J. Algebra, 242 (2001), 709–719.
  • D. Joyce, A classifying invariant of knots, the knot quandle, J. Pure Appl. Algebra, 23 (1982), 37–65.
  • S. Helgason, Differential Geometry and Symmetric Spaces, Pure Appl. Math., 12, Academic Press, New York, London, 1962.
  • O. Loos, Symmetric Spaces. I: General Theory, W. A. Benjamin, Inc., New York, Amsterdam, 1969.
  • T. Nagano, Geometric theory of symmetric spaces (in Japanese), RIMS Kôkyûroku, 1206 (2001), 55–82.
  • T. Nagano and M. S. Tanaka, The involutions of compact symmetric spaces. V, Tokyo J. Math., 23 (2000), 403–416.
  • S. Nelson, Classification of finite Alexander quandles, In: Proceedings of the Spring Topology and Dynamical Systems Conference, University of Texas, Austin, TX, 2002, Topology Proc., 27, Auburn, AL, 2003, pp.,245–258.
  • T. Ohtsuki, Problems on invariants of knots and 3-manifolds, In: Invariants of Knots and 3-Manifolds, Kyoto, 2001, Geom. Topol. Monogr., 4, Geometry & Topology Publications, Coventry, 2002, pp,377–572.
  • T. Takagi, Lectures on Elementary Number Theory, 2nd ed. (in Japanese), Kyoritsu Shuppan Co., Ltd., Tokyo, 1971.